skin-hair-icon
Enlargement of one cheek
I have enlarged rght side cheek from 1 yr past i taked weight gain supplement after use of this supplement my weight increases day by day and my whole face swelled so I quit supplement after quiting my swelling decreases day by day but my rght side cheek increases frm inside so it will be removed by surgery
36 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Govind S Mittal
Dermatologist 8 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Hi. Greetings. I seriously think that you have been on the wrong supplements. They may probably have had steroids... This could have caused you to develop puffy cheeks etc and other symptoms. Please see a dermatologist in your city at the earliest. He could guide you further about what treatment you may need and how to go about it. If it's just uniform swelling after supplements, then you'll not need any surgery. Hope this helps
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Gautam Gangurde
Cosmetic/Plastic Surgeon 13 yrs exp Nashik
Hi definitely your are on some wrong supplement for weight gain. If cheek fat gain is not equal on both sides and it is now more stable not gaining or losing weight, then you can undergo cheek fat reduction procedure,which is done with intraoral approach so scar visible scar. First you need good evaluation so visit to your nearest plastic and cosmetic surgeon.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.